MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA 0A SPIKED KEEL RIGHT SIZE E OSSEOTI TIBIA; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA 0A SPIKED KEEL RIGHT SIZE E OSSEOTI TIBIA; PROSTHESIS, KNEE
Catalog Number 42535007102
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42508006402, cruciate retaining right size 8 pps narrow femur, lot#: 66795369.42522100810, articular surface medial congruent (mc) right 10 mm height use with tibia sizes e-f/cr femur sizes 8-11, lot#: 66837560.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately 6 months post implantation of a right total knee arthroplasty, the patient began experiencing pain, alluding to possible nickel and/or chromium allergies.Patient had a blood test performed that identified nickel allergy and a patch test that was positive for chromium allergy, but nickel did not appear on the patch test.At this time, no medical intervention has been performed and devices remain implanted.Attempts for additional information have been made and all has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h6 the reported event was unable to be confirmed due to lack of medical records.No product was received, therefore visual and dimensional evaluations could not be made.Review of the device history records was not performed for this device as per the ifu, it does not contain nickel or chromium, the elements the patient reported to be allergic to.The root cause is attributed to no problem found due to device not containing these elements.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report at this time.

Brand Name
PERSONA 0A SPIKED KEEL RIGHT SIZE E OSSEOTI TIBIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23572942
Report Number3007963827-2025-00460
Device Sequence Number10233334
Product Code JWH
UDI-Device Identifier00889024631939
UDI-Public(01)00889024631939(17)341113(10)67018611
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42535007102
Device Lot Number67018611
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown